# SDR CALA2017072802382

- Difficulty date: July 28, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N71411
- Make and model: Boeing 737924
- Aircraft serial: 30128
- Aircraft time: 48,617 hours, 19,448 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A4810118CAL
- Part serial: 7365
- Condition: Failed
- Location: Cockpit
- Part time: 39,764 hours, 14,001 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

NO. 2 RIGHT WINDOW SHATTERED. FLAMES OBSERVED OUTSIDE WINDOW FRONT NEAR BOTTOM. POWER OFF EXT FIRE.  REMOVED AND REPLACED R2 SLIDING WINDOW ASSY IAW AMM 56-12-11. OPS CHECKED GOOD.
